# SDR YENA2021111200766

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 59,713 hours, 21,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6448, SAL-MCO(AIR TURN BACK TO SAL). L/G LGCIU 2 FAULT, ECAM ANNOUNCED LEVEL FL 370-35 MIN AFTER T/O. STATUS PAGE INOP SYS:LGCIU ; REF N/R 2021-524-524021, REMOVED AND REPLACED PROXIMITY SENSORS 20GA, 24GA, 38GA IAW AMM 32-31-73-400-001-A AND 32-31-73-400-005-A, REPLACED LGCIU 2 IAW AMM 32-31-71-400-001-A, PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF LANDING GEAR IAW AMM 32-31-00-720-002-A, TEST IS OK.
